# SDR 2005FA0000024

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 4,974 hours
- Engine: Cont TSIO520R
- Engine time: 894 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Wastegate Valve
- Component: Wastegate Valve
- Component part number: C1650060105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 OF THE 4 BOLTS THAT ATTACH THE METAL PLATE THAT THE ACTUATOR IS MOUNTED ON TO THE WASTEGATE BODY WERE MISSING.  FOURTH BOLT WAS BACKED OUT ABOUT HALF WAY.  ALL THREE BOLTS FOUND LOOSE IN ENGINE COMPARTMENT.  WASTEGATE ASSEMBLY ONLY 287 FROM OVERHAUL BY MAIN TURBO.THESE BOLTS ARE NOT EASILY OBSERVABLE AND REQUIRE A MIRROR TO SEE.  RECOMMEND INSPECTION AT EACH OIL CHANGE AND TIGHTEN AS NEEDED.
